ITP OpenIR  > 理论物理所科研产出  > SCI论文
FEI, SM; GUO, HY; YU, Y; FEI, SM , ZHEJIANG UNIV,DEPT PHYS,HANGZHOU,PEOPLES R CHINA.
SYMPLECTIC-GEOMETRY AND GEOMETRIC-QUANTIZATION ON SUPERMANIFOLD WITH U NUMBERS
Source PublicationZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS
1989
ISSN0170-9739
Volume45Issue:2Pages:339-344
Subject AreaPhysics
Indexed BySCI
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/11461
Collection理论物理所科研产出_SCI论文
Corresponding AuthorFEI, SM , ZHEJIANG UNIV,DEPT PHYS,HANGZHOU,PEOPLES R CHINA.
Recommended Citation
GB/T 7714
FEI, SM,GUO, HY,YU, Y,et al. SYMPLECTIC-GEOMETRY AND GEOMETRIC-QUANTIZATION ON SUPERMANIFOLD WITH U NUMBERS[J]. ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS,1989,45(2):339-344.
APA FEI, SM,GUO, HY,YU, Y,&FEI, SM , ZHEJIANG UNIV,DEPT PHYS,HANGZHOU,PEOPLES R CHINA..(1989).SYMPLECTIC-GEOMETRY AND GEOMETRIC-QUANTIZATION ON SUPERMANIFOLD WITH U NUMBERS.ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS,45(2),339-344.
MLA FEI, SM,et al."SYMPLECTIC-GEOMETRY AND GEOMETRIC-QUANTIZATION ON SUPERMANIFOLD WITH U NUMBERS".ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS 45.2(1989):339-344.
Files in This Item:
File Name/Size DocType Version Access License
Symplectic geometry (429KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[FEI, SM]'s Articles
[GUO, HY]'s Articles
[YU, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[FEI, SM]'s Articles
[GUO, HY]'s Articles
[YU, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[FEI, SM]'s Articles
[GUO, HY]'s Articles
[YU, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.